REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/5564
Tytuł: Niven’s Theorem
Autorzy: Korniłowicz, Artur
Naumowicz, Adam
Słowa kluczowe: Niven’s theorem
rational root theorem
integral root theorem
Data wydania: 2016
Data dodania: 2-cze-2017
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 24, Issue 4, pp. 301-308
Abstrakt: This article formalizes the proof of Niven’s theorem [12] which states that if x/π and sin(x) are both rational, then the sine takes values 0, ±1/2, and ±1. The main part of the formalization follows the informal proof presented at Pr∞fWiki (https://proofwiki.org/wiki/Niven’s_Theorem#Source_of_Name). For this proof, we have also formalized the rational and integral root theorems setting constraints on solutions of polynomial equations with integer coefficients [8, 9].
Afiliacja: Korniłowicz Artur - Institute of Informatics, University of Białystok, Poland
Naumowicz Adam - Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/5564
DOI: 10.1515/forma-2016-0026
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2016, Volume 24, Issue 4

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2016-0026.pdf261,76 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons